Illinois Journal of Mathematics

Mixed Siegel modular forms and Kuga fiber varieties

Min Ho Lee

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 38, Issue 4 (1994), 692-700.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256061000

Digital Object Identifier
doi:10.1215/ijm/1256061000

Mathematical Reviews number (MathSciNet)
MR1283016

Zentralblatt MATH identifier
0795.11021

Subjects
Primary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms
Secondary: 14M17: Homogeneous spaces and generalizations [See also 32M10, 53C30, 57T15] 32N10: Automorphic forms

Citation

Lee, Min Ho. Mixed Siegel modular forms and Kuga fiber varieties. Illinois J. Math. 38 (1994), no. 4, 692--700. doi:10.1215/ijm/1256061000. https://projecteuclid.org/euclid.ijm/1256061000


Export citation